Sympletic forms and products by generators



Downloads per month over past year

Ancochea Bermúdez, José María and Campoamor Stursberg, Otto Ruttwig (2002) Sympletic forms and products by generators. Communications in Algebra, 30 (9). pp. 4235-4249. ISSN 0092-7872

[thumbnail of Ancochea16.pdf] PDF
Restringido a Repository staff only


Official URL:


We introduce the product by generators of two nilpotent Lie
algebras as a central extension of the direct sum and analyze symplectic structures on them. We show that, up to few exceptions, these products do not admit symplectic forms. Besides a general criterion, we indicate a procedure to construct symplectic forms in natural manner on quotient Lie algebras of certain products by generators.

Item Type:Article
Subjects:Sciences > Mathematics > Algebra
ID Code:20842
Deposited On:15 Apr 2013 14:16
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page